# SDR REXA2022011900027

- Difficulty date: December 7, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH6703408111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT PLATE AT FS 533.00 STGR 25R IS CORRODED. - REMOVED AND REPLACED CORRODED SUPPORT PLATE AT FS 533.00 STR 25R  IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-15-001-001-A0
